# SDR DALA2016112509233

- Difficulty date: April 3, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 55,093 hours, 25,187 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Condition: Corroded
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT ELEVATOR HINGE ARM FITTING5 LUG BORES.  REPAIRED IAW ER/A.
